Alert archive / Illinois / River Flood Warnings in 2018
River Flood Warning 155, NWS Quad Cities, IA
NWS Quad Cities, IA issued this river flood warning at Oct 21, 2018, 11:08 AM CDT for Rock Island County, Illinois; Scott County, Iowa. It took effect at Oct 22, 2018, 7:00 AM CDT. It was in force for 54 hr.
The area
The outline as issued.
The facts
- Issued
- Oct 21, 2018, 11:08 AM CDT (16:08 UTC)
- In effect from
- Oct 22, 2018, 7:00 AM CDT
- Expired
- Oct 24, 2018, 1:00 PM CDT
- In force
- 54 hr
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Scott County, IA, Rock Island County, IL
The radar
The Quad Cities radar (KDVN), 16 km from the middle of the area, began a volume at 16:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Mississippi River at LeClaire (LECI4).
- Action stage
- 10 ft
- Minor stage
- 11 ft
- Moderate stage
- 12 ft
- Major stage
- 13.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
155
WGUS43 KDVN 211608
FLWDVN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Quad Cities IA/IL
1108 AM CDT Sun Oct 21 2018
...The National Weather Service in Quad Cities has issued a Flood
Warning for the following rivers in Iowa...Illinois...
Mississippi River at Le Claire LD14 affecting Scott and Rock Island
Counties
.The river was continuing to rise upstream.
River forecasts include past precipitation and forecast rainfall for
the next 48 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an
alternate route. Turn around, don't drown.
&&
IAC163-ILC161-220408-
/O.NEW.KDVN.FL.W.0155.181022T1200Z-181024T1800Z/
/LECI4.1.ER.181022T1200Z.181022T1200Z.181023T0600Z.NO/
1108 AM CDT Sun Oct 21 2018
...Flood Warning in effect until Tuesday morning...
The National Weather Service in Quad Cities has issued a
* Flood Warning for
The Mississippi River at Le Claire LD14.
* Until Tuesday morning.
* At 10:30 AM Sunday the stage was 10.9 feet and steady.
* Flood stage is 11.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast, Rise to flood stage Monday morning.
* Impact, At 11.0 feet, Water affects the lowest roads and into some
back yards on Campbells Island. In Pleasant Valley, water affects
179th Street and at the bases of a few homes along the river. In
Cordova, water affects the lowest homes along the river.
&&
LAT...LON 4153 9048 4160 9039 4176 9033 4173 9027
4158 9031 4150 9048
$$
Haase3 follow-up statements
551
WGUS83 KDVN 212102
FLSDVN
Flood Statement
National Weather Service Quad Cities IA/IL
402 PM CDT Sun Oct 21 2018
.Updated flood information for the Mississippi River.
River forecasts include past precipitation and forecast rainfall for
the next 48 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an
alternate route. Turn around, don't drown.
&&
IAC061-097-ILC085-221302-
/O.CON.KDVN.FL.W.0154.000000T0000Z-181024T0600Z/
/DBQI4.1.ER.181018T2237Z.181020T1830Z.181022T1800Z.NO/
402 PM CDT Sun Oct 21 2018
...Flood Warning remains in effect until Monday...
The Flood Warning continues for
The Mississippi River at Dubuque.
* Until Monday.
* At 2:30 PM Sunday the stage was 17.4 feet and steady.
* Flood stage is 17.0 feet.
* Minor flooding is occurring.
* Forecast, Fall below flood stage Monday.
* Impact, At 17.0 feet, Water affects homes in Shore Acres in East
Dubuque.
&&
LAT...LON 4254 9060 4235 9039 4228 9046 4247 9068
4253 9068
$$
IAC045-163-ILC161-195-221302-
/O.CON.KDVN.FL.W.0145.000000T0000Z-181026T1200Z/
/CMMI4.1.ER.000000T0000Z.181022T0600Z.181025T0000Z.NO/
402 PM CDT Sun Oct 21 2018
...Flood Warning remains in effect until Wednesday evening...
The Flood Warning continues for
The Mississippi River at Camanche.
* Until Wednesday evening.
* At 3:30 PM Sunday the stage was 17.5 feet and rising.
* Flood stage is 17.0 feet.
* Minor flooding is occurring.
* Forecast, Rise to 17.7 feet Monday morning. Fall below flood stage
Wednesday evening.
* Impact, At 17.0 feet, Water affects low-lying residences at
Albany.
&&
LAT...LON 4176 9033 4189 9020 4188 9012 4180 9015
4173 9027
$$
IAC163-ILC161-221302-
/O.CON.KDVN.FL.W.0155.181022T1200Z-181024T1800Z/
/LECI4.1.ER.181022T1200Z.181022T1200Z.181023T0600Z.NO/
402 PM CDT Sun Oct 21 2018
...Flood Warning remains in effect until Tuesday morning...
The Flood Warning continues for
The Mississippi River at Le Claire LD14.
* Until Tuesday morning.
* At 3:30 PM Sunday the stage was 10.9 feet and rising.
* Flood stage is 11.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast, Rise to flood stage Monday morning.
* Impact, At 11.0 feet, Water affects the lowest roads and into some
back yards on Campbells Island. In Pleasant Valley, water affects
179th Street and at the bases of a few homes along the river. In
Cordova, water affects the lowest homes along the river.
&&
LAT...LON 4153 9048 4160 9039 4176 9033 4173 9027
4158 9031 4150 9048
$$
IAC139-163-ILC161-221302-
/O.CON.KDVN.FL.W.0125.000000T0000Z-000000T0000Z/
/RCKI2.3.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
402 PM CDT Sun Oct 21 2018
...Flood Warning remains in effect until further notice...
The Flood Warning continues for
The Mississippi River at Rock Island LD15.
* Until further notice.
* At 2:00 PM Sunday the stage was 16.8 feet and steady.
* Flood stage is 15.0 feet.
* Moderate flooding is occurring and is forecast to continue.
* Forecast, Rise to 16.9 feet this evening, then begin falling.
* Impact, At 17.0 feet, Water is over most of Davenport's Le Claire
Park and lower parking lots.
&&
LAT...LON 4146 9086 4156 9046 4152 9043 4143 9066
4141 9085
$$
IAC139-ILC161-221302-
/O.CON.KDVN.FL.W.0130.000000T0000Z-000000T0000Z/
/ILNI2.3.ER.181006T0010Z.181013T2300Z.000000T0000Z.NO/
402 PM CDT Sun Oct 21 2018
...Flood Warning remains in effect until further notice...
The Flood Warning continues for
The Mississippi River at Ill. City LD16.
* Until further notice.
* At 2:00 PM Sunday the stage was 17.0 feet and rising.
* Flood stage is 15.0 feet.
* Moderate flooding is occurring and is forecast to continue.
* Forecast, Rise to 17.3 feet Monday, then begin falling.
* Impact, At 17.0 feet, Water affects the Buffalo Shores Access
Area. Lock and Dam 16 is closed.
&&
LAT...LON 4144 9103 4146 9086 4141 9085 4140 9102
$$
IAC115-139-ILC131-161-221302-
/O.CON.KDVN.FL.W.0126.000000T0000Z-000000T0000Z/
/MUSI4.3.ER.181007T1958Z.181013T2245Z.000000T0000Z.NO/
402 PM CDT Sun Oct 21 2018
...Flood Warning remains in effect until further notice...
The Flood Warning continues for
The Mississippi River at Muscatine.
* Until further notice.
* At 2:30 PM Sunday the stage was 18.6 feet and rising.
* Flood stage is 16.0 feet.
* Moderate flooding is occurring.
* Forecast, Fall to 18.0 feet on Friday.
* Impact, At 18.0 feet, Water affects most of the Riverside Park
parking lot.
&&
LAT...LON 4141 9108 4144 9103 4140 9102 4124 9108
4124 9114
$$
IAC115-ILC131-221302-
/O.CON.KDVN.FL.W.0118.000000T0000Z-000000T0000Z/
/NBOI2.3.ER.000000T0000Z.181014T1100Z.000000T0000Z.NO/
402 PM CDT Sun Oct 21 2018
...Flood Warning remains in effect until further notice...
The Flood Warning continues for
The Mississippi River at New Boston LD17.
* Until further notice.
* At 2:00 PM Sunday the stage was 18.6 feet and steady.
* Flood stage is 15.0 feet.
* Major flooding is occurring and is forecast to continue.
* Forecast, Rise to 18.8 feet Monday morning, then begin falling.
* Impact, At 18.1 feet, Lock and Dam 17 is closed.
&&
LAT...LON 4124 9114 4124 9108 4116 9097 4117 9106
4119 9111
$$
IAC057-115-ILC071-131-221302-
/O.CON.KDVN.FL.W.0115.000000T0000Z-000000T0000Z/
/KHBI2.3.ER.000000T0000Z.181014T1100Z.000000T0000Z.NO/
402 PM CDT Sun Oct 21 2018
...Flood Warning remains in effect until further notice...
The Flood Warning continues for
The Mississippi River at Keithsburg.
* Until further notice.
* At 2:30 AM Sunday the stage was 17.4 feet and steady.
* Flood stage is 14.0 feet.
* Major flooding is occurring.
* Forecast, Fall to 16.9 feet Wednesday.
* Impact, At 17.5 feet, Water affects most houses on 1st Street in
Oquawka.
&&
LAT...LON 4117 9106 4116 9097 4108 9091 4091 9094
4094 9099
$$
IAC057-ILC071-221302-
/O.CON.KDVN.FL.W.0116.000000T0000Z-000000T0000Z/
/GLDI2.3.ER.180924T2120Z.181014T1300Z.000000T0000Z.NO/
402 PM CDT Sun Oct 21 2018
...Flood Warning remains in effect until further notice...
The Flood Warning continues for
The Mississippi River at Gladstone LD18.
* Until further notice.
* At 2:00 PM Sunday the stage was 14.4 feet and steady.
* Flood stage is 10.0 feet.
* Major flooding is occurring and is forecast to continue.
* Forecast, Fall to 14.2 feet Monday morning.
&&
LAT...LON 4094 9099 4091 9094 4084 9105 4086 9110
$$
IAC057-111-ILC067-071-221302-
/O.CON.KDVN.FL.W.0117.000000T0000Z-000000T0000Z/
/BRLI4.3.ER.000000T0000Z.181014T1700Z.000000T0000Z.NO/
402 PM CDT Sun Oct 21 2018
...Flood Warning remains in effect until further notice...
The Flood Warning continues for
The Mississippi River at Burlington.
* Until further notice.
* At 2:30 AM the stage was 18.9 feet and falling.
* Flood stage is 15.0 feet.
* Major flooding is ocurring.
* Forecast, Fall to 18.0 feet Thursday.
* Impact, At 18.5 feet, Water is over the bank south of the
Burlington auditorium. Water also reaches the base of Old Fort
Madison.
&&
LAT...LON 4086 9110 4084 9105 4062 9108 4061 9142
4067 9118
$$
IAC111-ILC067-MOC045-221302-
/O.CON.KDVN.FL.W.0133.000000T0000Z-181029T1200Z/
/EOKI4.3.ER.000000T0000Z.181015T1100Z.181028T0000Z.NO/
402 PM CDT Sun Oct 21 2018
...Flood Warning remains in effect until Saturday evening...
The Flood Warning continues for
The Mississippi River at Keokuk LD19.
* Until Saturday evening.
* At 2:00 PM Sunday the stage was 17.9 feet and steady.
* Flood stage is 16.0 feet.
* Moderate flooding is occurring.
* Forecast, Rise to 18.0 feet this evening. Fall below flood stage
Saturday evening.
* Impact, At 16.0 feet, Water affects low lying buildings in rural
areas. Water affects the railroad tracks in Alexandria.
&&
LAT...LON 4035 9150 4061 9142 4061 9130 4038 9134
4034 9144
$$
ILC067-MOC045-221302-
/O.CON.KDVN.FL.W.0119.000000T0000Z-000000T0000Z/
/GGYM7.2.ER.181002T1435Z.181015T1130Z.000000T0000Z.NO/
402 PM CDT Sun Oct 21 2018
...Flood Warning remains in effect until further notice...
The Flood Warning continues for
The Mississippi River at Gregory Landing.
* Until further notice.
* At 3:30 PM Sunday the stage was 19.0 feet and falling.
* Flood stage is 15.0 feet.
* Moderate flooding is occurring and is forecast to continue.
* Forecast, Fall to 18.7 feet Monday morning.
* Impact, At 17.0 feet, Water affects the road north of the grain
elevator in Gregory Landing.
&&
LAT...LON 4022 9154 4039 9149 4038 9134 4029 9143
4022 9142
$$
Haase785
WGUS83 KDVN 220155
FLSDVN
Flood Statement
National Weather Service Quad Cities IA/IL
855 PM CDT Sun Oct 21 2018
.Updated flood information for the Mississippi River.
River forecasts include past precipitation and forecast rainfall for
the next 48 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an
alternate route. Turn around, don't drown.
&&
IAC061-097-ILC085-221755-
/O.EXT.KDVN.FL.W.0154.000000T0000Z-181024T0900Z/
/DBQI4.1.ER.181018T2237Z.181020T1830Z.181022T2100Z.NO/
855 PM CDT Sun Oct 21 2018
...Flood Warning now in effect until Monday...
The Flood Warning continues for
The Mississippi River at Dubuque.
* Until Monday.
* At 8:00 PM the was 17.3 feet and slowly falling.
* Flood stage is 17.0 feet.
* Minor flooding is occurring.
* Forecast, fall below flood stage Monday evening.
* Impact, At 17.0 feet, Water affects homes in Shore Acres in East
Dubuque.
&&
LAT...LON 4254 9060 4235 9039 4228 9046 4247 9068
4253 9068
$$
IAC045-163-ILC161-195-221755-
/O.CON.KDVN.FL.W.0145.000000T0000Z-181026T1200Z/
/CMMI4.1.ER.000000T0000Z.181022T0600Z.181025T0000Z.NO/
855 PM CDT Sun Oct 21 2018
...Flood Warning remains in effect until Wednesday evening...
The Flood Warning continues for
The Mississippi River at Camanche.
* Until Wednesday evening.
* At 8:30 PM Sunday the stage was 17.5 feet and steady.
* Flood stage is 17.0 feet.
* Minor flooding is occurring.
* Forecast, Rise to 17.6 feet Monday morning. Fall below flood stage
Wednesday evening.
* Impact, At 17.0 feet, Water affects low-lying residences at
Albany.
&&
LAT...LON 4176 9033 4189 9020 4188 9012 4180 9015
4173 9027
$$
IAC163-ILC161-221755-
/O.CON.KDVN.FL.W.0155.181022T1200Z-181024T1800Z/
/LECI4.1.ER.181022T1200Z.181022T1200Z.181023T0600Z.NO/
855 PM CDT Sun Oct 21 2018
...Flood Warning remains in effect until Tuesday morning...
The Flood Warning continues for
The Mississippi River at Le Claire LD14.
* Until Tuesday morning.
* At 8:00 PM Sunday the stage was 10.9 feet and steady.
* Flood stage is 11.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast, Rise to flood stage Monday morning.
* Impact, At 11.0 feet, Water affects the lowest roads and into some
back yards on Campbells Island. In Pleasant Valley, water affects
179th Street and at the bases of a few homes along the river. In
Cordova, water affects the lowest homes along the river.
&&
LAT...LON 4153 9048 4160 9039 4176 9033 4173 9027
4158 9031 4150 9048
$$
IAC139-163-ILC161-221755-
/O.EXT.KDVN.FL.W.0125.000000T0000Z-181030T0000Z/
/RCKI2.3.ER.000000T0000Z.000000T0000Z.181028T1200Z.NO/
855 PM CDT Sun Oct 21 2018
...Flood Warning now in effect until Sunday morning...
The Flood Warning continues for
The Mississippi River at Rock Island LD15.
* Until Sunday morning.
* At 6:00 PM Sunday the stage was 16.8 feet and steady.
* Flood stage is 15.0 feet.
* Moderate flooding is occurring.
* Forecast, Rise to 16.9 feet Monday. Fall below flood stage Sunday
morning.
* Impact, At 17.0 feet, Water is over most of Davenport's Le Claire
Park and lower parking lots.
&&
LAT...LON 4146 9086 4156 9046 4152 9043 4143 9066
4141 9085
$$
IAC139-ILC161-221755-
/O.CON.KDVN.FL.W.0130.000000T0000Z-000000T0000Z/
/ILNI2.3.ER.181006T0010Z.181013T2300Z.000000T0000Z.NO/
855 PM CDT Sun Oct 21 2018
...Flood Warning remains in effect until further notice...
The Flood Warning continues for
The Mississippi River at Ill. City LD16.
* Until further notice.
* At 8:00 PM Sunday the stage was 17.0 feet and rising.
* Flood stage is 15.0 feet.
* Moderate flooding is occurring and is forecast to continue.
* Forecast, Rise to 17.2 feet Monday evening, then begin falling.
* Impact, At 17.0 feet, Water affects the Buffalo Shores Access
Area. Lock and Dam 16 is closed.
&&
LAT...LON 4144 9103 4146 9086 4141 9085 4140 9102
$$
IAC115-139-ILC131-161-221755-
/O.CON.KDVN.FL.W.0126.000000T0000Z-000000T0000Z/
/MUSI4.3.ER.181007T1958Z.181013T2245Z.000000T0000Z.NO/
855 PM CDT Sun Oct 21 2018
...Flood Warning remains in effect until further notice...
The Flood Warning continues for
The Mississippi River at Muscatine.
* Until further notice.
* At 8:30 PM the was 18.6 feet and steady.
* Flood stage is 16.0 feet.
* Moderate flooding is occurring.
* Forecast, fall to 18.0 feet on Friday
* Impact, At 18.0 feet, Water affects most of the Riverside Park
parking lot.
&&
LAT...LON 4141 9108 4144 9103 4140 9102 4124 9108
4124 9114
$$
IAC115-ILC131-221755-
/O.CON.KDVN.FL.W.0118.000000T0000Z-000000T0000Z/
/NBOI2.3.ER.000000T0000Z.181014T1100Z.000000T0000Z.NO/
855 PM CDT Sun Oct 21 2018
...Flood Warning remains in effect until further notice...
The Flood Warning continues for
The Mississippi River at New Boston LD17.
* Until further notice.
* At 6:00 PM Sunday the stage was 18.6 feet and steady.
* Flood stage is 15.0 feet.
* Major flooding is occurring and is forecast to continue.
* Forecast, Rise to 18.7 feet Monday morning, then begin falling.
* Impact, At 18.1 feet, Lock and Dam 17 is closed.
&&
LAT...LON 4124 9114 4124 9108 4116 9097 4117 9106
4119 9111
$$
IAC057-115-ILC071-131-221755-
/O.CON.KDVN.FL.W.0115.000000T0000Z-000000T0000Z/
/KHBI2.3.ER.000000T0000Z.181014T1100Z.000000T0000Z.NO/
855 PM CDT Sun Oct 21 2018
...Flood Warning remains in effect until further notice...
The Flood Warning continues for
The Mississippi River at Keithsburg.
* Until further notice.
* At 8:30 PM the was 17.3 feet.
* Flood stage is 14.0 feet.
* Major flooding is occurring.
* Forecast, fall to 16.8 feet Wednesday
* Impact, At 17.5 feet, Water affects most houses on 1st Street in
Oquawka.
&&
LAT...LON 4117 9106 4116 9097 4108 9091 4091 9094
4094 9099
$$
IAC057-ILC071-221755-
/O.CON.KDVN.FL.W.0116.000000T0000Z-000000T0000Z/
/GLDI2.3.ER.180924T2120Z.181014T1300Z.000000T0000Z.NO/
855 PM CDT Sun Oct 21 2018
...Flood Warning remains in effect until further notice...
The Flood Warning continues for
The Mississippi River at Gladstone LD18.
* Until further notice.
* At 8:00 PM Sunday the stage was 14.4 feet and steady.
* Flood stage is 10.0 feet.
* Major flooding is occurring and is forecast to continue.
* Forecast, Fall to 14.1 feet Tuesday morning.
&&
LAT...LON 4094 9099 4091 9094 4084 9105 4086 9110
$$
IAC057-111-ILC067-071-221755-
/O.CON.KDVN.FL.W.0117.000000T0000Z-000000T0000Z/
/BRLI4.3.ER.000000T0000Z.181014T1700Z.000000T0000Z.NO/
855 PM CDT Sun Oct 21 2018
...Flood Warning remains in effect until further notice...
The Flood Warning continues for
The Mississippi River at Burlington.
* Until further notice.
* At 8:00 PM the was 18.7 feet and falling.
* Flood stage is 17.0 feet.
* Minor flooding is occurring.
* Forecast, fall to 18.0 feet on Thursday.
* Impact, At 18.5 feet, Water is over the bank south of the
Burlington auditorium. Water also reaches the base of Old Fort
Madison.
&&
LAT...LON 4086 9110 4084 9105 4062 9108 4061 9142
4067 9118
$$
IAC111-ILC067-MOC045-221755-
/O.EXT.KDVN.FL.W.0133.000000T0000Z-181029T0300Z/
/EOKI4.3.ER.000000T0000Z.181015T1100Z.181027T1500Z.NO/
855 PM CDT Sun Oct 21 2018
...Flood Warning now in effect until Saturday morning...
The Flood Warning continues for
The Mississippi River at Keokuk LD19.
* Until Saturday morning.
* At 8:10 PM Sunday the stage was 17.8 feet and steady.
* Flood stage is 16.0 feet.
* Moderate flooding is occurring.
* Forecast, Fall below flood stage Saturday morning.
* Impact, At 16.0 feet, Water affects low lying buildings in rural
areas. Water affects the railroad tracks in Alexandria.
&&
LAT...LON 4035 9150 4061 9142 4061 9130 4038 9134
4034 9144
$$
ILC067-MOC045-221755-
/O.CON.KDVN.FL.W.0119.000000T0000Z-000000T0000Z/
/GGYM7.2.ER.181002T1435Z.181015T1130Z.000000T0000Z.NO/
855 PM CDT Sun Oct 21 2018
...Flood Warning remains in effect until further notice...
The Flood Warning continues for
The Mississippi River at Gregory Landing.
* Until further notice.
* At 8:00 PM Sunday the stage was 19.0 feet and steady.
* Flood stage is 15.0 feet.
* Moderate flooding is occurring and is forecast to continue.
* Forecast, Fall to 18.3 feet Tuesday morning.
* Impact, At 17.0 feet, Water affects the road north of the grain
elevator in Gregory Landing.
&&
LAT...LON 4022 9154 4039 9149 4038 9134 4029 9143
4022 9142
$$
DC089
WGUS83 KDVN 221558
FLSDVN
Flood Statement
National Weather Service Quad Cities IA/IL
1058 AM CDT Mon Oct 22 2018
.!! insert synopsis here (optional) !!.
River forecasts include past precipitation and forecast rainfall for
the next 48 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an
alternate route. Turn around, don't drown.
&&
IAC061-097-ILC085-230757-
/O.EXT.KDVN.FL.W.0154.000000T0000Z-181024T0723Z/
/DBQI4.1.ER.181018T2237Z.181020T1830Z.181022T1923Z.NO/
1058 AM CDT Mon Oct 22 2018
...Flood Warning now in effect until today...
The Flood Warning continues for
The Mississippi River at Dubuque.
* Until late this evening.
* At 10 am, the estimated river level was 17.1 feet and falling.
* Flood stage is 17.0 feet.
* Minor flooding is occurring.
* Impact, At 17.0 feet, Water affects homes in Shore Acres in East
Dubuque.
&&
LAT...LON 4254 9060 4235 9039 4228 9046 4247 9068
4253 9068
$$
IAC045-163-ILC161-195-230757-
/O.CON.KDVN.FL.W.0145.000000T0000Z-181026T1200Z/
/CMMI4.1.ER.000000T0000Z.181022T1430Z.181025T0000Z.NO/
1058 AM CDT Mon Oct 22 2018
...Flood Warning remains in effect until Wednesday evening...
The Flood Warning continues for
The Mississippi River at Camanche.
* Until Wednesday evening.
* At 10:30 AM Monday the stage was 17.6 feet and steady.
* Flood stage is 17.0 feet.
* Minor flooding is occurring.
* Forecast, Rise to 17.6 feet today. Fall below flood stage Wednesday
evening.
* Impact, At 17.0 feet, Water affects low-lying residences at
Albany.
&&
LAT...LON 4176 9033 4189 9020 4188 9012 4180 9015
4173 9027
$$
IAC163-ILC161-221628-
/O.CAN.KDVN.FL.W.0155.000000T0000Z-181024T1800Z/
/LECI4.1.ER.181022T1310Z.181022T1310Z.181022T1310Z.NO/
1058 AM CDT Mon Oct 22 2018
...Flood Warning is cancelled...
The Flood Warning is cancelled for
The Mississippi River at Le Claire LD14.
* At 10:00 AM Monday the stage was 10.9 feet and steady.
* Flood stage is 11.0 feet.
* Fell below flood stage at 8:10 AM Monday.
* No flooding is occurring, and no flooding is forecast.
* Forecast, Fall to 10.8 feet Tuesday morning.
* Impact, At 11.0 feet, Water affects the lowest roads and into some
back yards on Campbells Island. In Pleasant Valley, water affects
179th Street and at the bases of a few homes along the river. In
Cordova, water affects the lowest homes along the river.
&&
LAT...LON 4153 9048 4160 9039 4176 9033 4173 9027
4158 9031 4150 9048
$$
IAC139-163-ILC161-230757-
/O.CON.KDVN.FL.W.0125.000000T0000Z-181030T0000Z/
/RCKI2.3.ER.000000T0000Z.000000T0000Z.181028T1200Z.NO/
1058 AM CDT Mon Oct 22 2018
...Flood Warning remains in effect until Sunday morning...
The Flood Warning continues for
The Mississippi River at Rock Island LD15.
* Until Sunday morning.
* At 10:00 AM Monday the stage was 16.8 feet and slowly rising.
* Flood stage is 15.0 feet.
* Moderate flooding is occurring.
* Forecast, Rise to 16.9 feet today. Fall below flood stage Sunday
morning.
* Impact, At 17.0 feet, Water is over most of Davenport's Le Claire
Park and lower parking lots.
&&
LAT...LON 4146 9086 4156 9046 4152 9043 4143 9066
4141 9085
$$
IAC139-ILC161-230757-
/O.EXT.KDVN.FL.W.0130.000000T0000Z-181030T1800Z/
/ILNI2.3.ER.181006T0010Z.181013T2300Z.181029T0600Z.NO/
1058 AM CDT Mon Oct 22 2018
...Flood Warning now in effect until Monday morning...
The Flood Warning continues for
The Mississippi River at Ill. City LD16.
* Until Monday morning.
* At 8:00 AM Monday the stage was 17.0 feet and steady.
* Flood stage is 15.0 feet.
* Moderate flooding is occurring.
* Forecast, Rise to 17.0 feet today. Fall below flood stage next Monday
morning.
* Impact, At 17.0 feet, Water affects the Buffalo Shores Access
Area. Lock and Dam 16 is closed.
&&
LAT...LON 4144 9103 4146 9086 4141 9085 4140 9102
$$
IAC115-139-ILC131-161-230757-
/O.CON.KDVN.FL.W.0126.000000T0000Z-000000T0000Z/
/MUSI4.3.ER.181007T1958Z.181013T2245Z.000000T0000Z.NO/
1058 AM CDT Mon Oct 22 2018
...Flood Warning remains in effect until further notice...
The Flood Warning continues for
The Mississippi River at Muscatine.
* Until further notice.
* At 10 am, the estimated river level was 18.7 feet and steady.
* Flood stage is 16.0 feet.
* Moderate flooding is occurring.
* Impact, At 18.0 feet, Water affects most of the Riverside Park
parking lot.
&&
LAT...LON 4141 9108 4144 9103 4140 9102 4124 9108
4124 9114
$$
IAC115-ILC131-230757-
/O.CON.KDVN.FL.W.0118.000000T0000Z-000000T0000Z/
/NBOI2.3.ER.000000T0000Z.181014T1100Z.000000T0000Z.NO/
1058 AM CDT Mon Oct 22 2018
...Flood Warning remains in effect until further notice...
The Flood Warning continues for
The Mississippi River at New Boston LD17.
* Until further notice.
* At 10:00 AM Monday the stage was 18.6 feet and steady.
* Flood stage is 15.0 feet.
* Major flooding is occurring and is forecast to continue.
* Forecast, Rise to 18.6 feet today, then begin falling.
* Impact, At 18.1 feet, Lock and Dam 17 is closed.
&&
LAT...LON 4124 9114 4124 9108 4116 9097 4117 9106
4119 9111
$$
IAC057-115-ILC071-131-230757-
/O.CON.KDVN.FL.W.0115.000000T0000Z-000000T0000Z/
/KHBI2.3.ER.000000T0000Z.181014T1100Z.000000T0000Z.NO/
1058 AM CDT Mon Oct 22 2018
...Flood Warning remains in effect until further notice...
The Flood Warning continues for
The Mississippi River at Keithsburg.
* Until further notice.
* At 10 am, the estimated river level was 17.3 feet and falling.
* Flood stage is 14.0 feet.
* Major flooding is occurring.
* Impact, At 17.0 feet, Seepage behind Keithsburgs levee affects
Jackson Avenue south of 4th Street.
&&
LAT...LON 4117 9106 4116 9097 4108 9091 4091 9094
4094 9099
$$
IAC057-ILC071-230757-
/O.CON.KDVN.FL.W.0116.000000T0000Z-000000T0000Z/
/GLDI2.3.ER.180924T2120Z.181014T1300Z.000000T0000Z.NO/
1058 AM CDT Mon Oct 22 2018
...Flood Warning remains in effect until further notice...
The Flood Warning continues for
The Mississippi River at Gladstone LD18.
* Until further notice.
* At 10:00 AM Monday the stage was 14.3 feet and steady.
* Flood stage is 10.0 feet.
* Major flooding is occurring and is forecast to continue.
* Forecast, Fall to 14.1 feet Tuesday morning.
&&
LAT...LON 4094 9099 4091 9094 4084 9105 4086 9110
$$
IAC057-111-ILC067-071-230757-
/O.CON.KDVN.FL.W.0117.000000T0000Z-000000T0000Z/
/BRLI4.3.ER.000000T0000Z.181014T1700Z.000000T0000Z.NO/
1058 AM CDT Mon Oct 22 2018
...Flood Warning remains in effect until further notice...
The Flood Warning continues for
The Mississippi River at Burlington.
* Until further notice.
* At 10 am, the estimated river level was 18.7 feet and falling.
* Flood stage is 15.0 feet.
* Major flooding is occurring.
* Impact, At 18.5 feet, Water is over the bank south of the
Burlington auditorium. Water also reaches the base of Old Fort
Madison.
&&
LAT...LON 4086 9110 4084 9105 4062 9108 4061 9142
4067 9118
$$
IAC111-ILC067-MOC045-230757-
/O.EXT.KDVN.FL.W.0133.000000T0000Z-181029T0000Z/
/EOKI4.3.ER.000000T0000Z.181015T1100Z.181027T1200Z.NO/
1058 AM CDT Mon Oct 22 2018
...Flood Warning now in effect until Saturday morning...
The Flood Warning continues for
The Mississippi River at Keokuk LD19.
* Until Saturday morning.
* At 10:00 AM Monday the stage was 17.7 feet and falling.
* Flood stage is 16.0 feet.
* Moderate flooding is occurring.
* Forecast, Fall below flood stage Saturday morning.
* Impact, At 16.0 feet, Water affects low lying buildings in rural
areas. Water affects the railroad tracks in Alexandria.
&&
LAT...LON 4035 9150 4061 9142 4061 9130 4038 9134
4034 9144
$$
ILC067-MOC045-230757-
/O.CON.KDVN.FL.W.0119.000000T0000Z-000000T0000Z/
/GGYM7.2.ER.181002T1435Z.181015T1130Z.000000T0000Z.NO/
1058 AM CDT Mon Oct 22 2018
...Flood Warning remains in effect until further notice...
The Flood Warning continues for
The Mississippi River at Gregory Landing.
* Until further notice.
* At 10:30 AM Monday the stage was 18.8 feet and falling.
* Flood stage is 15.0 feet.
* Moderate flooding is occurring and is forecast to continue.
* Forecast, Fall to 18.5 feet Tuesday morning.
* Impact, At 17.0 feet, Water affects the road north of the grain
elevator in Gregory Landing.
&&
LAT...LON 4022 9154 4039 9149 4038 9134 4029 9143
4022 9142
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this river flood warning went out at Oct 21, 6:30 AM CDT, 4 hours 38 minutes earlier.
Area forecast discussion, Oct 21, 6:30 AM CDT, 4 hours 38 minutes before
Area Forecast Discussion National Weather Service Quad Cities IA IL 630 AM CDT Sun Oct 21 2018 ...AVIATION UPDATE... .SYNOPSIS... Issued at 231 AM CDT Sun Oct 21 2018 06Z surface data has high pressure from the Great Lakes into the southern Plains. Dew points were in the 20s from the Great Lakes into the northern Plains. && .SHORT TERM...(Today and Tonight) ISSUED AT 231 AM CDT Sun Oct 21 2018 Quiet, dry, and chilly conditions will be seen across the area today and tonight with an gradual increase in clouds tonight. Temperatures will average below normal. Breezy conditions are expected to develop late this morning and through mid-afternoon once the inversion breaks. The strongest winds should be west of the Mississippi. .LONG TERM...(Monday through Saturday) ISSUED AT 231 AM CDT Sun Oct 21 2018 Quiet and cool fall weather will dominate most of the long term period, with low chances of precipitation late week. Monday through Wednesday: Monday will likely be the warmest day of the week with 850mb temps approaching 10C ahead of the next dry fropa. Expect near normal highs in the upper 50s/low 60s. Tuesday and Wednesday will be dry and cool with highs only in the upper 40s/low 50s. Thursday through Saturday: Synoptic models still showing inconsistency in handling an upper trough ejecting out of the southwest CONUS. Cannot rule out some spotty light rain Thursday into Friday, but amounts and coverage will be low. Chances appear a bit better for late Friday into Saturday, especially considering the 21/00Z GEM and GFS, which have a more pronounced central CONUS trough than the ECMWF. 20-30 percent pops look reasonable for this period with low confidence out on day 6/7. && .AVIATION...(For the 12Z TAFS through 12Z Monday Morning) ISSUED AT 628 AM CDT Sun Oct 21 2018 VFR conditions will be seen through 12z/22 as high pressure moves into the Ohio Valley and a cold front approaches from the Plains. LLWS is forecast after 00z/22 as strong low level winds aloft develop ahead of the approaching cold front. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && SYNOPSIS...08 SHORT TERM...08 LONG TERM...RP Kinney AVIATION...08
Hazardous weather outlook, Oct 21, 3:19 AM CDT, 7 hours 49 minutes before
Hazardous Weather Outlook National Weather Service Quad Cities IA IL 319 AM CDT Sun Oct 21 2018 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-220830- Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson- Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll- Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson- Warren-Hancock-McDonough-Scotland-Clark- 319 AM CDT Sun Oct 21 2018 This Hazardous Weather Outlook is for portions of north central Illinois...northwest Illinois...west central Illinois...east central Iowa...northeast Iowa...southeast Iowa and northeast Missouri. .DAY ONE...TODAY AND TONIGHT Area rivers are experiencing flooding. Please see the latest Flood Statements and Flood Warnings for details. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today or tonight.
Nearby
River Flood Warnings in Illinois, 2018River Flood Warnings in Iowa, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.